# SDR 07FDEA02625

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397330320000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC UNDER FLOOR CORROSION ON S49L BETWEEN FRAME 64 AND 65.  REMOVED CORRODED SPLICE IAW A310 SRM 51-40-21 PG 23.  INSTALLED NEW SPLICE IAW A310 SRM 53-10-14 FIG 201.
